Doctor insights on:
A dr. Prescribed levofloxacin, 500, mg, I stopped taking after 5 days, that was two days ago, my kidneys are hurting both side I have COPD I take spiriva or advair for that, and had a lung infection, he told me he would prescribe some strong meds. I ask
By: By the date of this post a week has passed. I hope your issue has been resolved. If not you need to make contact with your doctor right away. If you ever feel "really worried" you must seek care right away. You could have had an adverse reaction from the Levofloxacin or even a urinary tract infection. Take care.
I was prescribed levofloxacin 250 mg for 3 days once a day. I have a 6 month old baby and she is breastfeed. How many days should I stop breastfeeding?
Breast feeding: You may continue to breast feed without a problem.
Recurrent itch in the eyecorner, n upper-bottom eyelid (not inside).Used levofloxacin n gentamycin, when used them get bad itching, n much discharge, why?
Difficult to tell: Without examining you and the discharge it is not possible to diagnose. This may be an allergic reaction to the medications, or the original cause is not being treated adequately. See an ophthalmologist and get this taken care of. Vision is too precious to fool around with. Good luck.See 1 more doctor answer
Upper & lower respiratory tract infection: prescribed apo-levofloxacin 500mg (1/day for 7 days) how long will it take for the antibiotics to kick in?
2 days: If it's a bacterial infection the response is rapid, and you start to feel improvement in 2 days. However, antibiotics are ineffective in treating viral infection. Take the medication for 7 days as recommended by your physician.
Prescribed tramadol as well as levofloxacin. Is it safe to take together? I have not had any siezure issues in the past.
Probably: I take it this is short term for both. But why the tramadol for pain? Is it so bad?
I have Levaquin, (levofloxacin) Avelox toxicity 8 yrs. Advise for buzzing in body that wakes me every 2 hrs. Severe PN. Skin punch biopsy scheduled.?
Buzzing?: Pl;ease resubmit your question: I do not understand what you mean by" buzzing in body"- call for an examination.
Given levaquin (levofloxacin) and antibiotic shot in rump for pneum. Now having severe pain in hip joint on injection leg also shoulder pain. Is this side affect?
Not normally from: Levaquin (levofloxacin). Some people will have myalgias from intermuscular injections, but not joint pain as often. There is evidence linking Levaquin (levofloxacin) and development of neuropathy, but usually a single dose would not cause it and most likely not in the shoulder. You may have inflammation from the pneumo irritating past arthritis. Pay attention to any other unusual symptoms and check back with your doc.
Achilles tendinitis: Many serious side effects can occur with levofloxacin; epiocates lists 25 and 2 have black box warnings, meaning they are particularly worrisome. After several days taking levoflox., the achilles tendon can become sore and rupture; takes a long time to heal. Also myasthenia gravis can worsen, seizures, suicidal thoughts, depression, psychosis, abnormal heart rhythms, severe allergic reactions, etc.
I had surgery, now I have an infection (Pseudomonas aeruginosa skin) I'm taking levofloxacin 500mg. How long for the infection to star clearing up?
Skin infection: You should notice that the infection is not getting worse in 24-48 hours and starting to get better in 3-5 days. If it does not or is getting worse you should contact your doctor especially if you are getting fevers after 48 hours, or you have new onset of fevers at any time.
Can the antibiotic levofloxacin cause vaginal bleeding? I took my first dose yesterday and an hour and a half later I was bleeding bright red blood.
You *may*, but. ..: The only time I would see using these at the same time is in the unfortunate circumstance that you were treating a urinary tract infection with the nitrofurantoin and a different infection with the levofloxacin - a highly unlikely circumstance. There's no reason to be using the two together to be treating the same infection. When it comes to antibacterials, never ever use more than you need.See 1 more doctor answer
Can levofloxacin overdose (side effects) show after few days of treatment? I'm feeling weak and now have constant dizziness after the treatment
Levofloxacin: These would be rare and unusual complications of therapy with this drug and should prompt you to go back and see the doctor who prescribed it since it is highly likely that something unrelated to the medication is in progress. Good luck.